# SDR FDEA201402280426

- Difficulty date: February 28, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 29,045 hours, 16,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE CREW COULD NOT GET R1 DOOR SLIDE ARM LIGHT TO ILLUMINATE.  RE LAMPED SLIDE ARM LIGHT IAW MM 33-51-06-2-1, OPERATIONS CHECKED NORMAL.
